# SDR SWAA2020020641097

- Difficulty date: January 25, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750212
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY Z ANGLE FASTENER HOLES UPPER SURFACE CORRODED BETWEEN BS. 727H+10 TO BS. 767, RBL 22.  / R&R Z ANGLE IAW SRM & DWG.
